The Stability Principle and global weak solutions of the free surface semi-geostrophic equations in geostrophic coordinates

Cullen, M.J.P., Kuna, T., Pelloni, B. and Wilkinson, M., 2019. The Stability Principle and global weak solutions of the free surface semi-geostrophic equations in geostrophic coordinates. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 475 (2229): 20180787. ISSN 1364-5021

Full text not available from this repository.
Item Type: Journal article
Publication Title: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Creators: Cullen, M.J.P., Kuna, T., Pelloni, B. and Wilkinson, M.
Publisher: The Royal Society
Date: September 2019
Volume: 475
Number: 2229
ISSN: 1364-5021
Identifiers:
NumberType
10.1098/rspa.2018.0787DOI
31611709PubMed ID
1378556Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 21 Oct 2020 10:41
Last Modified: 21 Oct 2020 10:41
URI: http://irep.ntu.ac.uk/id/eprint/41379

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year